# SDR 29GA2016090100001

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 443
- Aircraft time: 34,878 hours, 39,292 cycles
- Engine: Ge CT79B
- Propeller: Dowty R4086123F17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 88.  AIRSTAIR DOOR HANDLE BROKE.   SECURED AIRSTAIR HANDLE OPS CHECK OK IAW 52-60-00-05 AMM.
